Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A new polynomial invariant of knots and links


Authors: P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett and A. Ocneanu
Journal: Bull. Amer. Math. Soc. 12 (1985), 239-246
MSC (1980): Primary 57M25
MathSciNet review: 776477
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M25

Retrieve articles in all journals with MSC (1980): 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15361-3
PII: S 0273-0979(1985)15361-3